# SDR ASAA0040022

- Difficulty date: February 22, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Le Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, THE LEFT WING OUTBOARD FOREFLAP INBOARD END L/E SKIN WAS FOUND TO BE GOUGED.  REPAIRED PER EA 5750-01374.  (M)
